# SDR TWAA0003105

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING NUMBER 2 FOREFLAP HAD HOLE ON BOTTOM SIDE INBD END.  REPLACED FOREFLAP WITH SERVICEABLE UNIT PER MM 27-51, AND M27-27-23.
